I am a Parkinson's patient and started Pristiq 50mg a year ago for extreme anxiety. I no longer suffer from anxiety and 3 weeks ago decreased my Pristiq to 25mg with my doctors approval. I feel I still do not have any anxiety or depression but since the decrease I have been having extreme weakness, and increased tremors and sometimes it feels like my Sinemet is not working or is partially working. Am I experiencing withdrawal symptoms from reducing the Pristiq and if so how long will it take before i can get off this drug completely.
My mom was on pristiq and wanted to get off of it, so she stopped taking it. She experienced these things she reffered to as " brain zaps." She said it literally felt like her brain was being shocked by electricity. It took roughly 4 weeks for the withdrawal symptoms to go away
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 3 answers
Updated 25 Mar 2016 • 1 answer
Updated 22 Jun 2018 • 2 answers
Updated 20 Aug 2018 • 2 answers
Updated 16 Aug 2018 • 1 answer